MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 3-LUMEN 7 FR X 20 CM; CATHETER PERCUTANEOUS
Catalog Number CS-15703
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: in view of a transfer to a different hospital department in the next few days, the number of lines had to be reduced, so one of the lines had to be clamped and heparinized.At the time of treatment, the nurse wanted to remove the infusion line to close the line.When she tried to unscrew the line from the extension with tap, the junction broke.Consequences confirmed: line was impossible to use.Line was clamped.The patient was reported as fine, there was no reproted patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4), the report of a separated extension line/luer hub cannot be confirmed through analysis of the customer supplied photo.The customer provided one image showing a connector tubing and a stopcock.Visual analysis could not confirm the complaint as there was no clear visual evidence of a separation.Additionally, further analysis of the bill of materials revealed that neither a stopcock nor connector tubing are included within this finished kit.Therefore, it can be concluded that the pictured component is likely not an arrow device packaged within the reported finished kit.A device history record review was performed based on sales history, and no relevant findings were identified.Based on the customer report and the analysis of the customer photo, the root cause cannot be determined at this time.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: in view of a transfer to a different hospital department in the next few days, the number of lines had to be reduced, so one of the lines had to be clamped and heparinized.At the time of treatment, the nurse wanted to remove the infusion line to close the line.When she tried to unscrew the line from the extension with tap, the junction broke.Consequences confirmed: line was impossible to use.Line was clamped.The patient was reported as fine, there was no reported patient harm or consequence.

Brand Name
ARROW CVC SET: 3-LUMEN 7 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18865960
Report Number3006425876-2024-00216
Device Sequence Number18202676
Product Code DQY
UDI-Device Identifier30801902125959
UDI-Public30801902125959
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCS-15703
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Supplement Date Received by Manufacturer04/03/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown